# SDR SWAA2021083010704

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 47,831 hours, 24,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXTERIOR EMERGENCY LIGHT AND ROW 6 RT SIDE EMERGENCY LIGHT INOP / [01] REPLACED R1 DOOR EMER LIGHT BATTERY PACK PER AMM 33-51-06.
